Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Ankylosing spondylitis under control with medicines, experienced hand and body tremors, severe aching. What could be causing this?

Ankylosing spondylitis diagnosis for past 3 years and taking humira / methotrexate and some other drugs which keep things under control, but today have experienced hand and even body tremors that range from mild to large-- uncontrollable and then I relax more and they subside. I m also aching much more today than usual. Is this with A.S. or should I make an appt. to see my rheumatologist after the weekend? It is the shaking/tremors that are totally new symptoms. thanks
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Hand and body tremors are something many patients with AS suffer from. But that doesnt mean that it shouldnt be checked by a doctor. He may recommend you see a neurologist as well, to check if everything is okay with your nerves.
Once that is done and we have the results of the tests done, we can start treating you.

I hope this answered your question.
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor